# SDR CALA2019101801761

- Difficulty date: October 13, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 95,997 hours, 22,875 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 143N660370
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR UPPER FRAME BRACKET ANGLE CRACK AT UPPER JAMB AS MARKED 034-010. REF ST ENG 0074378 CHECKED LIMITS ON UPPER FRAME BRACKET ANGLE AT FWD CARGO DOOR UP PER FRAME L=.50 OUT OF LIMITS IAW B757-2 SRM 52-30-02 AD1 FIG 10 1 NOTE A. REMOVED AND REPLACED UPPER FRAME BRACKET ANGLE PN 143N 6603-70 BATCH 0003554490 PO NO.SAG1920348 IAW BOEING DWG 143N660 3 REV F. AREA FOD FREE. WORK ACCOMPLISHED BY V920993, INSPECTED BY V919675.
